arrow
Volume 10, Number 4
Previous Issue Next Issue

Zi-Qiang Yang & Y. Yuan

J. Comp. Math., 10 (1992), pp. 291-295.

Preview Full PDF 1795 20516 Abstract

Jian-Xin Deng

J. Comp. Math., 10 (1992), pp. 296-300.

Preview Full PDF 1925 20286 Abstract

Yi Li

J. Comp. Math., 10 (1992), pp. 301-304.

Preview Full PDF 2225 20695 Abstract

Goong Chen & Quan Zheng

J. Comp. Math., 10 (1992), pp. 305-320.

Preview Full PDF 1904 20556 Abstract

Goong Chen, Wendell H. Miies, Wan-Hua Shaw & Quan Zheng

J. Comp. Math., 10 (1992), pp. 321-338.

Preview Full PDF 1849 20259 Abstract

Guan-Rong Chen

J. Comp. Math., 10 (1992), pp. 339-347.

Preview Full PDF 1889 20125 Abstract

Hermann Brunner

J. Comp. Math., 10 (1992), pp. 348-357.

Preview Full PDF 1946 20152 Abstract

A. K. Yeyios

J. Comp. Math., 10 (1992), pp. 358-365.

Preview Full PDF 1829 20491 Abstract

Zhang-Xi Chen

J. Comp. Math., 10 (1992), pp. 366-375.

Preview Full PDF 1758 20437 Abstract

Jian-Feng Feng, Gong-Yan Lei & Min-Ping Qian

J. Comp. Math., 10 (1992), pp. 376-387.

Preview Full PDF 1919 20091 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard